Skip to main content
Till KTH:s startsida Till KTH:s startsida

Publications by Maurice Duits

Peer reviewed

Articles

[1]
A. Borodin and M. Duits, "Biased 2 × 2 periodic Aztec diamond and an elliptic curve," Probability theory and related fields, vol. 187, no. 1-2, pp. 259-315, 2023.
[2]
S. Chhita and M. Duits, "On the Domino Shuffle and Matrix Refactorizations," Communications in Mathematical Physics, vol. 401, no. 2, pp. 1417-1467, 2023.
[3]
G. Akemann, M. Duits and L. D. Molag, "The elliptic Ginibre ensemble : A unifying approach to local and global statistics for higher dimensions," Journal of Mathematical Physics, vol. 64, no. 2, 2023.
[4]
M. Duits, B. Fahs and R. Kozhan, "Global fluctuations for Multiple Orthogonal Polynomial Ensembles," Journal of Functional Analysis, vol. 281, no. 5, 2021.
[5]
M. Duits and A. B. J. Kuijlaars, "The two-periodic Aztec diamond and matrix valued orthogonal polynomials," Journal of the European Mathematical Society (Print), vol. 23, no. 4, pp. 1029-1131, 2021.
[6]
C. Charlier et al., "A Periodic Hexagon Tiling Model and Non-Hermitian Orthogonal Polynomials," Communications in Mathematical Physics, vol. 378, no. 1, pp. 401-466, 2020.
[7]
T. Berggren and M. Duits, "Correlation functions for determinantal processes defined by infinite block Toeplitz minors," Advances in Mathematics, vol. 356, 2019.
[8]
M. Duits and R. Kozhan, "Relative Szego Asymptotics for Toeplitz Determinants," International mathematics research notices, vol. 2019, no. 17, pp. 5441-5496, 2019.
[9]
M. Duits, "ON GLOBAL FLUCTUATIONS FOR NON-COLLIDING PROCESSES," Annals of Probability, vol. 46, no. 3, pp. 1279-1350, 2018.
[10]
M. Duits and K. Johansson, "On mesoscopic equilibrium for linear statistics in Dyson's Brownian motion," Memoirs of the American Mathematical Society, no. 1222, 2018.
[11]
J. Breuer and M. Duits, "Central limit theorems for biorthogonal ensembles and asymptotics of recurrence coefficients," Journal of The American Mathematical Society, vol. 30, no. 1, pp. 27-66, 2017.
[12]
T. Berggren and M. Duits, "Mesoscopic Fluctuations for the Thinned Circular Unitary Ensemble," Mathematical physics, analysis and geometry, vol. 20, no. 3, 2017.
[13]
J. Breuer and M. Duits, "Universality of Mesoscopic Fluctuations for Orthogonal Polynomial Ensembles," Communications in Mathematical Physics, vol. 342, no. 2, pp. 491-531, 2016.
[14]
M. Duits, "Painlevé Kernels in Hermitian Matrix Models," Constructive approximation, vol. 39, no. 1, pp. 173-196, 2014.
[15]
J. Breuer and M. Duits, "The Nevai condition and a local law of large numbers for orthogonal polynomial ensembles," Advances in Mathematics, vol. 265, pp. 441-484, 2014.
[16]
M. Duits and D. Geudens, "A critical phenomenon in the two-matrix model in the quartic/quadratic case," Duke mathematical journal, vol. 162, no. 8, pp. 1383-1462, 2013.
[17]
M. Duits, "Gaussian Free Field in an Interlacing Particle System with Two Jump Rates," Communications on Pure and Applied Mathematics, vol. 66, no. 4, pp. 600-643, 2013.
[18]
J. Breuer and M. Duits, "Nonintersecting paths with a staircase initial condition," Electronic Journal of Probability, vol. 17, pp. 1-24, 2012.
[19]
M. Duits, A. Kuijlaars and M. Y. Mo, "The hermitian two matrix model with an even quartic potential," Memoirs of the American Mathematical Society, vol. 217, no. 1022, pp. 1-118, 2012.
[20]
M. Duits, D. Geudens and A. B. J. Kuijlaars, "A vector equilibrium problem for the two-matrix model in the quartic/quadratic case," Nonlinearity, vol. 24, no. 3, pp. 951-993, 2011.
[21]
A. Borodin and M. Duits, "Limits of determinantal processes near a tacnode," Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, vol. 47, no. 1, pp. 243-258, 2011.
[22]
S. Delvaux and M. Duits, "An equilibrium problem for the limiting eigenvalue distribution of rational Toeplitz matrices," SIAM Journal on Matrix Analysis and Applications, vol. 31, no. 4, pp. 1894-1914, 2009.
[23]
M. Duits and A. B., J. Kuijlaars, "Universality in the two-matrix model : A Riemann-Hilbert Steepest-Descent Analysis," Communications on Pure and Applied Mathematics, vol. 62, no. 8, pp. 1076-1153, 2009.
[24]
M. Duits and A. B. J. Kuijlaars, "An equilibrium problem for the limiting eigenvalue distribution of banded Toeplitz matrices," SIAM Journal on Matrix Analysis and Applications, vol. 30, no. 1, pp. 173-196, 2008.
Latest sync with DiVA:
2024-05-26 01:15:31